# SDR PIDA20050149

- Difficulty date: September 30, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25 LT HAS CORROSION UNDER FRAME AT BS 986.  REPLACED DAMAGED SECTION OF STRINGER FROM BS 967 TO BS 1016 PER SRM 53-10-03 AND SRM 51-30-00.
